Pregnancy after depo

Hi there,

I have had depo injections for nearly 2 years, then decided to come off it to conceive. I had my first period nearly 5 months after coming off the injection. i normally have a long cycle (36-38 days) but this month it is late. i have sever ovarian pain, headache and one day felt sick all day. i did pregnancy test but both were negative (2 days apart).

is it normal to have one period after depo and non afterwards? was it too early to do the pregnancy tests?

Many thanks,

2 Replies

oldest ÔÇó newest
  • Hi there

    It can take a while for your periods to return to normal after coming off the depo injection so it's not unusual for them to be irregular If you are concerned about your missed period then it might be work booking an appointment with your GP?

    I hope this helps.

    Best wishes

    Katherine

  • Many thanks for this, very helpful. the GP asked to see her again once I have my period for more blood tests. Many thanks S